MathSciNet Relay Station
MathSciNet bibliographic data
MR1933449 76D03 (35Q30 35R60 37L55 60H15 76D06 76M35)
Mattingly, Jonathan C. The dissipative scale of the stochastics Navier-Stokes equation: regularization and analyticity. Dedicated to David Ruelle and Yasha Sinai on the occasion of their 65th birthdays. J. Statist. Phys. 108 (2002), no. 5-6, 1157–1179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement